USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 3   *  >   >>  

* Question to solve
 #837537  
  dilaudid1 - 02/17/17 13:39
 
  Which of the following is not a risk factor for osteoporosis?

a. obesity
b. early menopause
c. using proton pump inhibitor
d. using steroid for long
 
Report Abuse

 
 

* Re:Question to solve
#3328451
  frodo84 - 02/17/17 14:38
 
  a
osteoporosis risk factors are +FH, early menopause, steroid use, sedentary, smoking, low calcium intake, alcohol. PPI even when is not frequently listed as a risk factor, we all knows it is
 
Report Abuse

* Re:Question to solve
#3328528
  dilaudid1 - 02/18/17 07:35
 
  You're right. The answer is A.  
Report Abuse

* Re:Question to solve
#3328661
  xarelto - 02/19/17 19:10
 
  D is right  
Report Abuse

* Re:Question to solve
#3328668
  dilaudid1 - 02/19/17 20:22
 
  @Xalrelto:

A common side effect of the long use of steroids is OSTEOPOROSIS. If you should find something different, post it here so that we may all learn from that.
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome